MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH®; PLATE, FIXATION, BONE

MEDTRONIC NEUROSURGERY TIMESH®; PLATE, FIXATION, BONE
Model Number 015-018
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Seroma (2069)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a plate for cranial repair.It was reported that the patient was left with a right skull defect after undergoing "craniotomy and hematoma removal" under general anesthesia on (b)(6) 2022, due to trauma more than 2 years ago, and was admitted to hospital on (b)(6) 2024, for "open craniocerebral injury postoperative skull defect".After completing relevant examinations, the patient underwent skull defect repair on (b)(6) 2024.After the operation, they received symptomatic treatment with fluid infusion.Reexamination showed a small amount of fluid accumulation under the flap.The patient was transferred to the referral hospital on (b)(6) 2024, for continued rehabilitation treatment.On (b)(6) 2025, the titanium strip was found to be fractured.After evaluating the condition, a second surgery will be performed in the near future.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(b)(6) 2025 ared, cf (for, hcp): medtronic received information regarding a plate for cranial repair.It was reported that the patient was left with a right skull defect after undergoing "craniotomy and hematoma removal" under general anesthesia on (b)(6) 2022, due to trauma more than 2 years ago, and was admitted to hospital on (b)(6) 2024, for "open craniocerebral injury postoperative skull defect".After completing relevant examinations, the patient underwent skull defect repair on (b)(6) 2024.After the operation, they received symptomatic treatment with fluid infusion.Reexamination showed a small amount of fluid accumulation under the flap.The patient was transferred to the referral hospital on (b)(6) 2024, for continued rehabilitation treatment.On (b)(6) 2025, the titanium strip was found to be fractured.After evaluating the condition, a second surgery will be performed in the near future.

Brand Name
TIMESH®
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
4620 north beach street
fort worth TX 76137
Manufacturer (Section G)
MEDTRONIC NEUROSURGERY
4620 north beach street
fort worth TX 76137
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
7635265677
MDR Report Key21538722
Report Number2021898-2025-00001
Device Sequence Number7099224
Product Code HRS
UDI-Device Identifier00643169620230
UDI-Public00643169620230
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062348
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-018
Device Catalogue Number015-018
Device Lot NumberT225070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/18/2025
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age32 YR
Patient SexMale
Patient Weight76 KG